Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
The minimum boundary for an analytic polyhedron

Kenneth Myron Hoffman and Hugo Rossi

Vol. 12 (1962), No. 4, 1347–1353
Mathematical Subject Classification
Primary: 32.49
Milestones
Received: 16 May 1962
Published: 1 December 1962
Authors
Kenneth Myron Hoffman
Hugo Rossi